# SDR SWIA200414254

- Difficulty date: December 8, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 28,528 hours, 37,564 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001001
- Part serial: 0032
- Condition: Malfunctioned
- Location: Nacelle Flap
- Part time: 11,032 hours, 14,339 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT WHILE EXTENDING FLAPS TO 15 DEGREES.   INSTALLED SERVICEABLE LEFT INBOARD FLAP ACTUATOR IAW EMB MM 27-50-00.  OPERATIONAL CHECK GOOD.
